Aa
Aa
A
A
A
Close
Avatar universal

Fentanyl Duragesic Withdrawls Help

I can't thank all of you enough for your help!  I've been on the 12mcg patch down from 25 for about a week now and have been going through all of the things mentioned in this thread.

I honestly was thinking that this was all in my head!  Waking up flipping and flopping all around the bed because I can't get comfortable.  Like an idiot I wanted to quit all of the drugs that I'm taking and so I let my Ambien and Prozac prescriptions lapse (I had to see the doc to continue) so I'm out of all of those and have been for a week or so.

Dealing with suicidal thoughts and wicked withdrawals I seriously wouldn't recommend this on my worst enemy.  I'm going to take the advice here and weed off of it slowly, it was really dumb to try to quit taking 2 medications (Prozac and Ambien) while simultaneously stepping down from 25mcg to 12mch Fentanyl patches.

I have some Percocets and Zanaflex and left over Robaxin that have been a big help but in the Name of Christ Jesus I will break this thing!  I'm going back to the doc on Monday to see if I can get my Prozac and Ambien renewed.  

Thanks to each of you for your stories, they have been an inspiration to me and I know now that I'm not alone!

Here's my question:

How long until I feel normal after steeping down from 25mcg to 12mcg?

Looking forward to quitting C/T but thought that a step down would be wise.

Many thanks

KTD
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi- You cut that fentanyl too much!  What you feel is almost cold turkey...so you can either stop completely or go back up a little and cut back a titch...it's up to you. We can't give you a taper plan because it's against the rules but you have the idea...

Fentanyl is really a bear to come off  so think over the CT plan. Thank God you're getting those other meds renewed!  I feel bad for you...
Helpful - 0
Avatar universal
U are 100% right- coming off all three meds is way to much to ask of yourself.  fent alone is a real demon so i cant imagine what level of heck you've been thru this week.  keep moving forward with the fent step down.  i cold turkey off high levels of fent and it took me a good month to feel like i wasn't dying and another to feel just ok.  with stepping down it usually takes around two weeks for your body to acclimate.  you are already a week in so the turning point is right around the corner.  you should be very proud of yourself- fent is one hell of a drug to come off of/wean- i sure am :). Keep on trucking!  u got this
Helpful - 0
Avatar universal
Each person reacts differently during taper and withdrawal, so there is no real answer to your question. Your particular case should be supervised by an MD. The multiple meds make it more complex. We are not qualified or permitted to offer you a schedule or predict your reaction. Seek medical advice.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.